We describe the case of a 56-year old woman with no prior psychiatric history who was diagnosed with hormone receptor positive early-stage breast cancer and who developed severe mood changes after administration of anastrozole, which resolved after discontinuation of treatment. Aromatase inhibitors (AIs) are the preferred hormonal approach for postmenopausal women with estrogen hormone sensitive breast cancer. The third-generation agents (anastrozole, letrozole, and exemestane) have been shown to be more effective and safer than the selective estrogen receptor modulators tamoxifen and raloxifen. Treatment strategies with these agents include the use of an AI as an upfront strategy for 5 years, as a sequential approach after 2–3 years of tamoxifen, or as extended use after the classical 5 years of tamoxifen. The side effects of AIs, as compared with selective estrogen receptor modulators, are different, reflecting the specific mechanism of action of these drugs. AIs are well tolerated and cause a lower incidence of gynecological symptoms (vaginal bleeding, discharge, and endometrial neoplasia), venous thromboembolic events, and hot flashes compared with tamoxifen. However, the use of AIs have been associated with loss of bone density, arthralgia, myalgia, a negative effect on lipid metabolism, and cardiovascular risk (Tomao et al., 2011). Mood disturbances, somnolence, anxiety, fatigue, hot flashes, and memory impairment have been reported among patients receiving anastrozole as adjuvant therapy.